# SDR C2XA09TY105

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 11,443 hours, 6,453 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 403391550
- Condition: Blew Out
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS - AIRCRAFT LEFT TYS AND RETURN BACK TO TYS WHEN CREW HAD A EICAS MESSAGE OF BLEED LEAK.  MAINTENANCE CHANGED O-RINGS AT LOCATIONS 3, 5, 7 AND 9 IAW EMB 145 AMM 36-11-10.  ALSO CHANGED O-RING FWD OF THE STAB ANTI-ICE VALVE IAW EMB 145 XR AMM 36-11-10.  PERFORMED BLEED, OPS CHECKS IAW EMB 145XR 36-00-00-700-801.  OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
